# SDR CHIR201709293001

- Difficulty date: September 27, 2017
- Submitted: April 5, 2020
- Operation: Air carrier
- Aircraft: N6682D
- Make and model: Boeing 1072
- Aircraft serial: 101
- Aircraft time: 72,725 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENGINE F I RE WARNING LIGHT ILLUMINATED, BUT NO F I RE WAS PRESENT. AC RET U RNED T O BASE AT
BAF. CHANGED #1 AFT L OWER F I RE EYE FOR C HAFED WI RE .SUPPLEMENTAL INFORMATION; THE DETECTORS IN THIS A/C HAVE BEEN REPLACED WITH P/N 477223 FLAME DETECTORS IAW COLUMBIA HELICOPTERS, INC. SERVICE BULLETIN NUMBER 107-26-S0004. DETAILS ARE ON FILE WITH OPERATOR CHIA823C. THIS SUPPLEMENTAL INFORMATION WILL BE REPEATED ON THE FOLLOWING SDR’S; CHIR20160608001, CHIR20161003001, CHIR20140217001, CHIR20140214001, CHIR20161006001. CHIR20161007001, CHIR20161008001, CHIR20161009001, CHIR20161121001, CHIR2879, CHIR3001092917, CHIR2957090717, CHIA201803163196, CHIA201810083560, CHIA201810063561, CHIA201907214031, & CHIA201907234035
